Pack Size: 24 caplets
Ingredients: Each caplet contains acetaminophen 325 mg.
For relief of pain and fever.
Product on Backorder
This product is the generic equivalent of Tylenol Regular Strength.
There are no reviews yet.
Only logged in customers who have purchased this product may leave a review.